January  2020, 40(1): 441-465. doi: 10.3934/dcds.2020017

Anosov diffeomorphism with a horseshoe that attracts almost any point

1. 

Institut de Mathématiques de Bourgogne, Université de Bourgogne, Dijon 21004, France

2. 

Brook Institute of Electronic Control Machines, 119334, Moscow, Vavilova str., 24, Russia

3. 

Loughborough University, LE11 3TU, Loughborough, UK

4. 

National Research University Higher School of Economics, Faculty of Mathematics, 119048, Moscow, Usacheva str., 6, Russia

Received  March 2019 Revised  June 2019 Published  October 2019

Fund Project: Supported in part by the RFBR grant 16-01-00748-a

We present an example of a $ C^1 $ Anosov diffeomorphism of a two-torus with a physical measure such that its basin has full Lebesgue measure and its support is a horseshoe of zero measure.

Citation: Christian Bonatti, Stanislav Minkov, Alexey Okunev, Ivan Shilin. Anosov diffeomorphism with a horseshoe that attracts almost any point. Discrete & Continuous Dynamical Systems - A, 2020, 40 (1) : 441-465. doi: 10.3934/dcds.2020017
References:
[1]

C. Bonatti, L. J. Daz and M. Viana, Dynamics Beyond Uniform Hyperbolicity. A Global Geometric and Probabilistic Perspective (Encyclopaedia of Mathematical Sciences, 102. Mathematical Physics III), Springer, Berlin, 2005. doi: 10.1007/b138174.  Google Scholar

[2]

R. Bowen, A horseshoe with positive measure, Invent. Math., 29 (1975), 203-204.  doi: 10.1007/BF01389849.  Google Scholar

[3]

R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Mathematics, 470. Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-77695-6.  Google Scholar

[4]

Yu. Ilyashenko and A. Negut, Hölder properties of perturbed skew products and Fubini regained, Nonlinearity, 25 (2012), 2377-2399.  doi: 10.1088/0951-7715/25/8/2377.  Google Scholar

[5]

I. Kan, Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin, Bull. Amer. Math. Soc., 31 (1994), 68-74.  doi: 10.1090/S0273-0979-1994-00507-5.  Google Scholar

[6]

V. KleptsynD. Ryzhov and S. Minkov, Special ergodic theorems and dynamical large deviations, Nonlinearity, 25 (2012), 3189-3196.  doi: 10.1088/0951-7715/25/11/3189.  Google Scholar

[7]

V. Kleptsyn and P. Saltykov, On $C^2$-stable effects of intermingled basins of attractors in classes of boundary-preserving maps, Trans. Moscow Math. Soc., 72 (2011), 193-217.  doi: 10.1090/s0077-1554-2012-00196-4.  Google Scholar

[8]

J. Milnor, On the concept of attractor, Comm. Math. Phys., 99 (1985), 177-195.  doi: 10.1007/BF01212280.  Google Scholar

[9]

S. Newhouse, On codimension one Anosov diffeomorphisms, Amer. J. Math., 92 (1970), 761-770.  doi: 10.2307/2373372.  Google Scholar

[10]

C. Robinson and L. S. Young, Nonabsolutely continuous foliations for an Anosov diffeomorphism, Invent. Math., 61 (1980), 159-176.  doi: 10.1007/BF01390119.  Google Scholar

[11]

D. Ruelle, A measure associated with Axiom A attractors, Amer. J. Math., 98 (1976), 619-654.  doi: 10.2307/2373810.  Google Scholar

[12]

Ya. Sinai, Gibbs measures in ergodic theory, Russian Math. Surveys., 27 (1972), 21-64.   Google Scholar

show all references

References:
[1]

C. Bonatti, L. J. Daz and M. Viana, Dynamics Beyond Uniform Hyperbolicity. A Global Geometric and Probabilistic Perspective (Encyclopaedia of Mathematical Sciences, 102. Mathematical Physics III), Springer, Berlin, 2005. doi: 10.1007/b138174.  Google Scholar

[2]

R. Bowen, A horseshoe with positive measure, Invent. Math., 29 (1975), 203-204.  doi: 10.1007/BF01389849.  Google Scholar

[3]

R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Mathematics, 470. Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-77695-6.  Google Scholar

[4]

Yu. Ilyashenko and A. Negut, Hölder properties of perturbed skew products and Fubini regained, Nonlinearity, 25 (2012), 2377-2399.  doi: 10.1088/0951-7715/25/8/2377.  Google Scholar

[5]

I. Kan, Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin, Bull. Amer. Math. Soc., 31 (1994), 68-74.  doi: 10.1090/S0273-0979-1994-00507-5.  Google Scholar

[6]

V. KleptsynD. Ryzhov and S. Minkov, Special ergodic theorems and dynamical large deviations, Nonlinearity, 25 (2012), 3189-3196.  doi: 10.1088/0951-7715/25/11/3189.  Google Scholar

[7]

V. Kleptsyn and P. Saltykov, On $C^2$-stable effects of intermingled basins of attractors in classes of boundary-preserving maps, Trans. Moscow Math. Soc., 72 (2011), 193-217.  doi: 10.1090/s0077-1554-2012-00196-4.  Google Scholar

[8]

J. Milnor, On the concept of attractor, Comm. Math. Phys., 99 (1985), 177-195.  doi: 10.1007/BF01212280.  Google Scholar

[9]

S. Newhouse, On codimension one Anosov diffeomorphisms, Amer. J. Math., 92 (1970), 761-770.  doi: 10.2307/2373372.  Google Scholar

[10]

C. Robinson and L. S. Young, Nonabsolutely continuous foliations for an Anosov diffeomorphism, Invent. Math., 61 (1980), 159-176.  doi: 10.1007/BF01390119.  Google Scholar

[11]

D. Ruelle, A measure associated with Axiom A attractors, Amer. J. Math., 98 (1976), 619-654.  doi: 10.2307/2373810.  Google Scholar

[12]

Ya. Sinai, Gibbs measures in ergodic theory, Russian Math. Surveys., 27 (1972), 21-64.   Google Scholar

Figure 1.  The set $ UK $. The vertical stripes of $ UK \setminus K $ are depicted wider than they are.
Figure 2.  The "frame" $ R $.
Figure 3.  $ \tilde R $, $ UH_i $, $ \tilde RH_i $, $ RH_i $.
[1]

Andrey Gogolev, Misha Guysinsky. $C^1$-differentiable conjugacy of Anosov diffeomorphisms on three dimensional torus. Discrete & Continuous Dynamical Systems - A, 2008, 22 (1&2) : 183-200. doi: 10.3934/dcds.2008.22.183

[2]

S. Yu. Pilyugin, Kazuhiro Sakai, O. A. Tarakanov. Transversality properties and $C^1$-open sets of diffeomorphisms with weak shadowing. Discrete & Continuous Dynamical Systems - A, 2006, 16 (4) : 871-882. doi: 10.3934/dcds.2006.16.871

[3]

Keonhee Lee, Kazumine Moriyasu, Kazuhiro Sakai. $C^1$-stable shadowing diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2008, 22 (3) : 683-697. doi: 10.3934/dcds.2008.22.683

[4]

João P. Almeida, Albert M. Fisher, Alberto Adrego Pinto, David A. Rand. Anosov diffeomorphisms. Conference Publications, 2013, 2013 (special) : 837-845. doi: 10.3934/proc.2013.2013.837

[5]

Zemer Kosloff. On manifolds admitting stable type Ⅲ$_{\textbf1}$ Anosov diffeomorphisms. Journal of Modern Dynamics, 2018, 13: 251-270. doi: 10.3934/jmd.2018020

[6]

S. Astels. Thickness measures for Cantor sets. Electronic Research Announcements, 1999, 5: 108-111.

[7]

Christian Bonatti, Sylvain Crovisier, Amie Wilkinson. $C^1$-generic conservative diffeomorphisms have trivial centralizer. Journal of Modern Dynamics, 2008, 2 (2) : 359-373. doi: 10.3934/jmd.2008.2.359

[8]

Radu Saghin. Volume growth and entropy for $C^1$ partially hyperbolic diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3789-3801. doi: 10.3934/dcds.2014.34.3789

[9]

Xinsheng Wang, Lin Wang, Yujun Zhu. Formula of entropy along unstable foliations for $C^1$ diffeomorphisms with dominated splitting. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 2125-2140. doi: 10.3934/dcds.2018087

[10]

Mehdi Pourbarat. On the arithmetic difference of middle Cantor sets. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4259-4278. doi: 10.3934/dcds.2018186

[11]

Juan Wang, Jing Wang, Yongluo Cao, Yun Zhao. Dimensions of $ C^1- $average conformal hyperbolic sets. Discrete & Continuous Dynamical Systems - A, 2020, 40 (2) : 883-905. doi: 10.3934/dcds.2020065

[12]

Dominic Veconi. Equilibrium states of almost Anosov diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2020, 40 (2) : 767-780. doi: 10.3934/dcds.2020061

[13]

Luis Barreira, Claudia Valls. Existence of stable manifolds for nonuniformly hyperbolic $c^1$ dynamics. Discrete & Continuous Dynamical Systems - A, 2006, 16 (2) : 307-327. doi: 10.3934/dcds.2006.16.307

[14]

Petr Kůrka. On the measure attractor of a cellular automaton. Conference Publications, 2005, 2005 (Special) : 524-535. doi: 10.3934/proc.2005.2005.524

[15]

Maria Carvalho. First homoclinic tangencies in the boundary of Anosov diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 1998, 4 (4) : 765-782. doi: 10.3934/dcds.1998.4.765

[16]

Christian Bonatti, Nancy Guelman. Axiom A diffeomorphisms derived from Anosov flows. Journal of Modern Dynamics, 2010, 4 (1) : 1-63. doi: 10.3934/jmd.2010.4.1

[17]

Matthieu Porte. Linear response for Dirac observables of Anosov diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 1799-1819. doi: 10.3934/dcds.2019078

[18]

Weiyuan Qiu, Fei Yang, Yongcheng Yin. Quasisymmetric geometry of the Cantor circles as the Julia sets of rational maps. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3375-3416. doi: 10.3934/dcds.2016.36.3375

[19]

Doug Hensley. Continued fractions, Cantor sets, Hausdorff dimension, and transfer operators and their analytic extension. Discrete & Continuous Dynamical Systems - A, 2012, 32 (7) : 2417-2436. doi: 10.3934/dcds.2012.32.2417

[20]

Andrey Gogolev. Smooth conjugacy of Anosov diffeomorphisms on higher-dimensional tori. Journal of Modern Dynamics, 2008, 2 (4) : 645-700. doi: 10.3934/jmd.2008.2.645

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (40)
  • HTML views (54)
  • Cited by (0)

[Back to Top]